# SDR SIMA20200210010

- Difficulty date: January 20, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 7,296 hours, 4,795 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17116231004
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGLET INBOARD SPAR 1 CRACKED-C/A-REMOVED AND REPLACED RH WINGLET INBOARD SPAR 1 IAW ENVOY ERS-EJ-57MR-1151 R1 PART B
